Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Used melalite forte cream for acne scars. Redness now. Treatment?

hi doctor i am Quratulain age 24 ,i have been suffering from acne since one year.i have tried many products but they don t work for me , now i m using melalite forte cream for removing acne scar but after using for4-5 days my skin has become red and the scars also doesn t remove.sir plz suggest me tips for treating this problem
Asked On : Thu, 21 Mar 2013
Answers:  2 Views:  1540
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hye! First of all,you take treatment for acne vulgaris.. Tab. Azithromycine 500 mg daily for three days in a week.. For 6 months. Apply clindamycine gel at night till good recovery. Wash the face with acmed gel twice a day. After recovery of acne , and if spots are there , use kozic acid containing cream daily at night till good response. But never use melalite cream ,as it is containing hydroquinone , which is irritating chemical. Wash the face with glycolic acid containing face wash.... Ok with best wishes.
Answered: Fri, 22 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Kalpana Pathak's  Response
Thanks for writing to us.
I would advise you to stop applying melalite forte as it has irritated your skin and has led to redness. Apply a mild steroid like hydrocortisone for few days along with a moisturiser. Once the redness and irritation subsides stop hydrocortisone as it can aggravate acne in long run.
To treat acne
Use cetaphil oily skin cleanser
Apply adapalene gel in night and clindamycin Gel twice in a day over acne lesions
Apply Kojic acid based cream over acne spots to clear the pigmented marks
If having scars consult a dermatologist to take peeling sessions or dermaroller or microdermabrasion sessions.

Hope that helps. Take care
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor